# SDR FDEA2020040320656

- Difficulty date: April 2, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 59,865 hours, 15,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061503
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LEFT HAND FRAME AT STATION 535 LONGERON 19 LEFT FOUND EXISTING OUTER   REPAIR ANGLE CHAFED .  MAIN DECK AT LEFT HAND FRAME STATION 535 LONGERON 19 LEFT , CHAFED EXISTING OUTER   REPAIR ANGLE REMOVED AS PER SRM 51-31-01-0G AND REPAIRED AS PER SRM 53-20-07-2R   FIGURE 202 REPAIR 1 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 . CHAFED MARKS AT   EXISTING OUTER REPAIR ANGLE REMOVED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-00-  2R FIGURE 205 ALLOWABLE DAMAGE .
